# SDR A6WA201141117

- Difficulty date: November 2, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 18,326 hours, 17,769 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 605, CORRODED BETWEEN STR 26-27L.  REMOVED MINOR CORROSION.
